# SDR EISA95360

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND LEFT MAIN LANDING GEAR, FORWARD TRUNNION ACCESS PANEL AROUND MOUNTING HOLES.  REMOVED DAMAGED AREA IAW B727 SRM 53-30-3.  FAB NEW REPAIR IAW SRM B727 53-30-3.  PRIMED AND ALODINED REPAIR IAW SRM B727 53-10-2.  INSTALLED NEW REPAIR IAW SRM B727 53-30-3.  (M)
